I am a bit worried, I am on the contraceptive injection and experiencing pregnancy symptoms. I have

i am a bit worried, I am on the contraceptive injection and experiencing pregnancy symptoms.. I have tender breasts they feel sore when I touch, I have been really tired, feeling sick and been going to the toilet a lot more.. I am due for my next injection on the 26th of this month, is this possible to be pregnant? I am worried I have only just turned 18!
nicole9
Asked Feb 06, 2014
The simple answer is yes, it is possible. There was always roughly a 0.01% chance. Go check with the doctor, or take a pregnancy test. It's very unlikely you're pregnant, but not impossible. It is more likely that you're just experiencing symptoms which are similar.
Dondondon
Answered Feb 22, 2014

TIP: If it's not your answer to this question, please click "Leave a Comment" button under the question to communicate with the question owner.

Categories